# SDR NI6R201701300038

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N475NA
- Make and model: Bac 146200A
- Aircraft serial: E2192
- Aircraft time: 36,131 hours, 30,014 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON APPROACH FOR LANDING, THE GREEN HYDRAULIC SYSTEM INDICATED AN OVER-TEMPERATURE CONDITION. EMERGENCY CHECKLIST COMPLETED, GEAR EMERGENCY EXTENDED, IFE DECLARED.  COMPLETED AN UNEVENTFUL LANDING AND TAXIED TO PARKING UNDER OWN POWER.
